# SDR MZZA97283

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245711
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  843568 - S-CHECK - DEEP EXFOLIATION FOUND ON LT HORIZONTAL STABILIZER AFT UPPER AUXILIARY HINGE SUPPORT BEAM AT HORIZONTAL STABILIZER STA 37 AND STA 52.  REPAIR CARRIED OUT PER ECRA 5510-01382.  (X)
